# SDR AALA201609109002

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 24,650 hours, 9,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON LANDING CIDS PANEL ILLUMINATED DOOR 2R CHECK DOOR PRESSURE.  CHECKED AND SERVICED ASSIST BOTTLE IAW AMM 52-00-00, RESET CID SYSTEM AND MESSAGE CLEARED.
